# SDR C2XA02IA095

- Difficulty date: April 24, 2002
- Submitted: April 27, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: P890S
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHT NOT ARMED INTERMITTENT ON EICAS.   MAINTENANCE CLEANED THE CANNON PLUG ON THE CABIN LIGHT CONTROL UNIT, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
